MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION; FILTER, INFUSION LINE
Model Number 2N3350
Medical Device Problem Codes Failure to Prime (1492); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified amount of micro-volume extension sets were unable to be flushed.This was observed setup.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to a1, a2, a3a, a4-a6, b5, b6, b7, d10, h6 (update codes) and h11.A2, a3a, a4-a6, b5, b6, b7, d10: update the null value to n/a.B5: it was further confirmed that the issue was being unable to flush during priming, prior to patient connection.There was no patient involvement.No additional information is available.H11: upon receipt of additional information, in the event these devices are unable to be primed, the clinician can choose to replace the device by retrieving a new one, or in the event of an emergency connect a syringe or administration set directly to the catheter.Therefore there is no potential for harm to the patient in the event of inability to prime.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4 (lot, expiration date, udi), h4, h6 (update codes), h11.D4: expiration date (update the null value to n/a).H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24512148
Report Number1416980-2026-00835
Device Sequence Number18670854
Product Code FPB
UDI-Device Identifier00085412004846
UDI-Public(01)00085412004846(17)DR25I09017
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N3350
Device Catalogue Number2N3350
Device Lot NumberDR25I09017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/01/2026
04/06/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/06/2026
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown